| Catalog Number |
367297 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is nipro.This site is an oem manufacturing site.(b)(4).Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that bd vacutainer® safety-lok¿ blood collection set had air bubbles in it.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: part no: 367297, batch/:lot: unknown.Original text: it was reported that the "syringes are allowing air to enter the syringe when they pull back for blood draws while attached to butterfly." customer text on (b)(6) 2019: there were not 300 incidents, that is about how many syringes i have left of the ?? bad lot#.I do not have patient information or dates, i personally witnessed air going into the syringe when drawing blood on a few occasions.I instructed the phlebotomists to quit using the 5 cc¿s, we pulled that lot# and started using a different lot with no issues.Butterfly needles ref# 367285 and 367297 (bd 25 and 23 g).The syringes of ?? bad lot# are being returned today.
Additional Manufacturer Narrative
H.6.Investigation: investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that bd vacutainer® safety-lok¿ blood collection set had air bubbles in it.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: part no: 367297.Batch/:lot: unknown.Original text: it was reported that the "syringes are allowing air to enter the syringe when they pull back for blood draws while attached to butterfly." customer text on (b)(6) 2019: there were not 300 incidents, that is about how many syringes i have left of the ?? bad lot#.I do not have patient information or dates, i personally witnessed air going into the syringe when drawing blood on a few occasions.I instructed the phlebotomists to quit using the 5 cc¿s, we pulled that lot# and started using a different lot with no issues.Butterfly needles ref# 367285 and 367297 (bd 25 and 23 g).The syringes of?? bad lot# are being returned today.